Moderator / FOUNDING Member / NPC Judge
- Jun 5, 2002
okay, youll love this. a very good friend of mine who i wrote about in one of my "story time with lats" threads, calls me up today with this story... he tells me that lately he has been noticing that his "little soldier" has been shrinking and it was freakin' him out...his words , not mine. he says that when his "purple helmeted warrior of passion" is aroused it is the same size as always but, when he is "relaxed" it is very small.. he is so freaked by this that he goes to a urologist in his city and tells him the ...well..problem. the doc, who happens to know a little about supplements tells him that it is normal fore this to happen..my friend replies "no, i understand about my nuts shrinking but, not my dick" the doc tor laughs at him and says "prolonged use of anabolics increases the red blood cell count..this also makes the blood "thick" over time and will decrease circulation to the small vessels in the penis".. he said not to worry that he should go off and see what happens in a few weeks. my buddy said that this has happned before and believes the doc and says he thinks he is right...THAT WAS A NEW ONE.. i can see what he says but, to just effect the little mister seems a little weird.. just thought i would share it with ya..i tried to tell him that he is below average anyway and that he should not worry..he hung up on me...